# SDR A6WA2016071944097

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 32,406 hours, 31,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT OPEN.  CLEANED AND LUBED SERVICE DOOR HANDLE PER AMM 52-41-02 OPS CHECKED GOOD AT THIS TIME.
